# SDR CHIR201302261206

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- System (JASC): 6200 · Main Rotor System
- Part: Bevel Gear
- Part number: 114D62458
- Part serial: M5805
- Condition: Cracked
- Location: Transmission
- Part time: 1,909 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TRANSMISSION  SPIRAL BEVEL GEAR WAS FOUND TO BE CRACKED ACROSS GEAR TOOTH, .2500" FROM THE HEEL.
